Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 325: 1
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Boundedly holomorphic convex domains

Dong S. Kim

Vol. 46 (1973), No. 2, 441–449

A boundedly holomorphic convex domain is a holomorphically convex domain with respect to the algebra of bounded holomorphic functions in the domain. The followings are shown in this paper: In a Riemann domain, a boundedly holomorphic convex domain is a domain of bounded holomorphy. With some restrictions, the converse is true. The spectrum of the algebra B of bounded holomorphic functions is an envelope of bounded holomorphy provided that the completion of B with the topology of uniform convergence on compact subsets is stable under differentiation. Finally, Stein manifolds of bounded type are introduced.

Mathematical Subject Classification 2000
Primary: 32D15
Received: 14 December 1971
Revised: 7 July 1972
Published: 1 June 1973
Dong S. Kim